petsguide

My Dog’s Flea and Tick Makes Him Vomit

If you find that your dog has a habit of vomiting shortly after taking his flea and tick medication pill you’re not alone. Some dogs simply can’t stomach the flea and tick medication is pill form. This is usually because the pill also contains the heartworm medication. Too much medication may upset your dog’s stomach. Some pills don’t contain the heartworm dose, but can still cause vomiting as a side effect. Make sure you call your vet. In some instances, a vet may advise you to feed your dog half the pill with food and wait a couple of hours and feed the other half of the pill with food. If this still doesn’t work then you may need to switch your dog to a different pill brand or have your dog use the topical ointment instead. Your veterinarian Green Bay, WI can help you with making this decision. For more details visit the given link- https://ash-vet.com/

Error

Anonymous comments are disabled in this journal

default userpic